# SDR DALA2016090206372

- Difficulty date: September 1, 2016
- Submitted: September 5, 2016
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 677 hours, 610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT INOPERATIVE.  DAMAGED AISLE SEAT 1B, REPLACED LIGHT RECEPTACLE AT SEAT 1B.
